# SDR AALA202405242924

- Difficulty date: May 17, 2024
- Submitted: May 24, 2024
- Operation: Air carrier
- Aircraft: N767AJ
- Make and model: Boeing 777223
- Aircraft serial: 33539
- Aircraft time: 68,796 hours, 8,726 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Trim Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS NOT DECLARED DUE TO: ZONE E TEMPERATURE INCREASED AIR CONDITION RESET FAILED ADDITIONALLY MULTIPLE SMOKE ALARMS SOUNDED AND SMELLED SMOKED IN FIRST CLASS CABINS; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT BOS.   REMOVED AND REPLACED ZONE-E TRIM AIR VALVE. OPERTIONAL AND LEAK CHECK GOOD, BUT ODOR CONTINUES WITH ZONE-B TRIM AIR SELECTED. PER AMM 21-61-02.
